Skip to content Skip to navigation

Factorization of Generalized Lamé and Heun's Differential Equations

Commun. Math. Anal.
Volume 11, Number 1 (2011), 121 - 136

Factorization of Generalized Lamé and Heun's Differential Equations

Price: $20.00

Abstract

This paper addresses new results on the factorization of the General Heun's operator, extending the investigations performed in previous works [ Applied Mathematics and Computation 141 (2003), 177-184 and 189 (2007), 816-820]. Both generalized kLamé and kHeun's second order differential equations are considered.